# SDR ASOA2013070308568

- Difficulty date: May 23, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SUPPORT CORRODED.  REPAIRED IAW REO 670-53-61-913.
